t3

Hi again,I have reduced from 50 mcg t3 only to 40 mcg daily because my pulse went up to ninties and feel bad.Now on day 2 of 40 mcg and feel shaky,does it take long for to much t3 to leave body.My temp was fine on 50 mcg,not hot, just faster pulse.I did hit times when I felt bit better for day or two ,but now just feel so bad.Why can I not get better,it is like there is a block were whenever I raise my dose to a certain level either on thyroxine or t3 only I just go hyper even though I need more.I just feel like coming off all medication ,but cannot as it would be dangerous as just on t3 only.

6 Replies

oldestnewest
  • Do you know what state your adrenals are in? They could be giving you fast pulse and shaky symptoms? I was on Adrenal Cortex plus and had to come off it as I had fast pulse and "wired" feeling X

  • Hi Lisaones ,just had Adrenal saliva test done and all good.

  • Hi susiebow

    I'm sorry you are having problems with your T3. Maybe a drop of 10mcg T3 was a bit too much. Could you take 45mcg and see how that goes with you.

    It can be extremely frustrating when we change to another thyroid hormone and it's not working as we hope.

    T3 itself is absorbed quickly into our body but its effect sends out 'waves' for between 1 to 3 days. Not like levo which can take about 4 weeks.

    I've had to change a few times with different thyroid hormones but it was mainly due to fillers/binders which affected me.

  • Yeaes I think a drop of 10 has been to much,will take 45 and see how it goes.Did you take your vital signs regulary when taking t3 ?

  • I took my pulse/temp several times a day but it was usually normal.

    I did use a monitor when I felt my heart going too fast or I felt too hot. It surprised me as T3 calmed my pulse right down (whereas on levo I was forever in and out of A&E pulse was far too fast) . Even f I felt too hot, my temp was around normal too (it hasn't come back to what it used to be but sometimes that does happen but I do feel well which is the main thing.

    Initially I upped my dose too much but gradually dropped down again and, at present, my dose is around 30mcg. Some need higher doses.

  • Hi - I have recently combined T3 with my T4. At one point I had massive palpitations and in a panic I reduced my T3 which didn't help at all. All my symptoms returned and my heart was still jangling. Fotunately at this point I had an endo appt. He recommended that I began to increase my dose again and in a short time I was feeling fine. In 3 months I have had no repeat episode.

You may also like...